Alert archive / Wisconsin / River Flood Warnings in 2009
River Flood Warning 7, NWS Milwaukee, WI
NWS Milwaukee, WI issued this river flood warning at Feb 27, 2009, 4:18 AM CST for Lafayette County, Wisconsin. It took effect at Feb 27, 2009, 10:07 AM CST. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Feb 27, 2009, 4:18 AM CST (10:18 UTC)
- In effect from
- Feb 27, 2009, 10:07 AM CST
- Expired
- Feb 27, 2009, 9:16 PM CST
- In force
- 11 hr
- Issued by
- NWS Milwaukee, WI
- Flood severity
- Minor
County Lafayette County, WI
The radar
The Quad Cities radar (KDVN), 122 km from the middle of the area, began a volume at 10:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Pecatonica River near Blanchardville (BCHW3).
- Action stage
- 9 ft
- Minor stage
- 11 ft
- Moderate stage
- 14 ft
- Major stage
- 16 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05433000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS43 KMKX 271018 FLWMKX FLOOD WARNING NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 418 AM CST FRI FEB 27 2009 ...THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN WISCONSIN... EAST BRANCH PECATONICA RIVER NEAR BLANCHARDVILLE AFFECTING LAFAYETTE COUNTY WIC065-272218- /O.NEW.KMKX.FL.W.0007.090227T1607Z-090228T2005Z/ /BCHW3.1.ER.090227T1607Z.090228T0000Z.090228T0805Z.NO/ 418 AM CST FRI FEB 27 2009 THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A * FLOOD WARNING FOR THE EAST BRANCH PECATONICA RIVER NEAR BLANCHARDVILLE. * FROM THIS MORNING TO SATURDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 3:00 AM FRIDAY THE STAGE WAS 10.2 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 11.0 FEET. * AT 10.0 FEET...FLOODWATERS TOUCHE HIGHWAY H AND THE OUTER PARTS OF MCKELLAR PARK IN BLANCHARDVILLE. && RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION. (STAGES IN FT.) BANK- LATEST - FLOOD FULL OBSERVED LOCATION STAGE STAGE STAGE/TIME BLANCHARDVILLE 11.0 9.0 10.24 03 AM 02/27 - HIGHEST 24 HOUR CHANGE - OBSERVED IN RIVER STAGE - STAGE IN (FT.) UP TO HIGHEST STAGE - THE LAST LATEST OBSERVED FORECAST IN - 7 DAYS STAGE NEXT 7 DAYS BLANCHARDVILLE 10.24 03 AM 02/27 5.01 11.20 06 PM 02/27 ...BELOW IS PREDICTED PRECIPITATION INFORMATION FOR THE LISTED SITES... (BCHW3) 6-HOUR PRECIPITATION AMOUNTS (IN.) BLANCHARDVILLE: MIDN-6 AM 0.00 BLANCHARDVILLE: 6 AM-NOON 0.00 BLANCHARDVILLE: NOON-6 PM 0.00 $$ DAVIS
4 follow-up statements
000 WGUS83 KMKX 271105 FLSMKX FLOOD STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 505 AM CST FRI FEB 27 2009 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ILLINOIS...WISCONSIN... FOX RIVER NEAR NEW MUNSTER AFFECTING LAKE AND KENOSHA COUNTIES ROOT RIVER CANAL AT RAYMOND AFFECTING RACINE COUNTY EAST BRANCH PECATONICA RIVER NEAR BLANCHARDVILLE AFFECTING LAFAYETTE COUNTY SUGAR RIVER AT BRODHEAD AFFECTING GREEN AND ROCK COUNTIES WIC065-272305- /O.CON.KMKX.FL.W.0007.090227T1607Z-090228T2005Z/ /BCHW3.1.ER.090227T1607Z.090228T0000Z.090228T0805Z.NO/ 505 AM CST FRI FEB 27 2009 THE FLOOD WARNING CONTINUES FOR THE EAST BRANCH PECATONICA RIVER NEAR BLANCHARDVILLE. * FROM THIS MORNING TO SATURDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 0300 AM FRIDAY THE STAGE WAS 10.2 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 11.0 FEET. * AT 11.0 FEET...WATER COVERS HIGHWAY H AND FLOODWATERS ARE IN MCKELLAR PARK. $$ ILC097-WIC059-272304- /O.EXT.KMKX.FL.W.0004.090227T2223Z-090306T0000Z/ /NMSW3.1.ER.090227T2223Z.090302T0000Z.090305T1800Z.NO/ 505 AM CST FRI FEB 27 2009 THE FLOOD WARNING CONTINUES FOR THE FOX RIVER NEAR NEW MUNSTER. * FROM THIS AFTERNOON TO THURSDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 0445 AM FRIDAY THE STAGE WAS 9.4 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 10.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND CONTINUE TO RISE TO NEAR 11.5 FEET BY SUNDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY THURSDAY EARLY AFTERNOON. * AT 11.5 FEET...WATER IN YARDS OF SOME HOMES IN THE SALEM, SILVER LAKE, AND WHEATLAND AREAS. $$ WIC101-272304- /O.EXT.KMKX.FL.W.0005.000000T0000Z-090301T0211Z/ /RAYW3.1.ER.090227T0633Z.090227T1800Z.090228T1411Z.NO/ 505 AM CST FRI FEB 27 2009 THE FLOOD WARNING CONTINUES FOR THE ROOT RIVER CANAL AT RAYMOND. * UNTIL SATURDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 0300 AM FRIDAY THE STAGE WAS 9.1 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 9.0 FEET. * AT 9.3 FEET...A STAGE OF 9.3 FEET CAN BE CONSIDERED TO BE ABOUT A 2 YEAR FLOOD $$ WIC045-105-272304- /O.CON.KMKX.FL.W.0006.000000T0000Z-090302T0337Z/ /BROW3.1.ER.090227T1035Z.090228T0600Z.090301T2137Z.NO/ 505 AM CST FRI FEB 27 2009 THE FLOOD WARNING CONTINUES FOR THE SUGAR RIVER AT BRODHEAD. * UNTIL SUNDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 0315 AM FRIDAY THE STAGE WAS 4.7 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 5.0 FEET. * AT 6.5 FEET...THERE IS WIDESPREAD FLOODING OF LOWLAND AND AGRICULTURAL LAND. DOWNSTREAM IN THE AVON BOTTOMS AREA OF ROCK COUNTY...THERE IS FLOODING IN SUGAR RIVER PARK. $$ && RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION. (STAGES IN FT.) BANK- LATEST - FLOOD FULL OBSERVED LOCATION STAGE STAGE STAGE/TIME BLANCHARDVILLE 11.0 9.0 10.24 03 AM 02/27 NEW MUNSTER 10.0 9.0 9.37 05 AM 02/27 RAYMOND 9.0 7.0 9.15 03 AM 02/27 BRODHEAD 5.0 4.5 4.68 03 AM 02/27 - HIGHEST 24 HOUR CHANGE - OBSERVED IN RIVER STAGE - STAGE IN (FT.) UP TO HIGHEST STAGE - THE LAST LATEST OBSERVED FORECAST IN - 7 DAYS STAGE NEXT 7 DAYS BLANCHARDVILLE 10.24 03 AM 02/27 5.01 11.20 06 PM 02/27 RAYMOND 9.16 03 AM 02/27 M 9.38 12 PM 02/27 BRODHEAD 4.68 03 AM 02/27 3.04 6.59 12 AM 02/28 NEW MUNSTER 9.37 05 AM 02/27 1.84 11.50 06 PM 03/01 ...BELOW IS PREDICTED PRECIPITATION INFORMATION FOR THE LISTED SITES... NO MEASUREABLE PRECIPITATION IS EXPECTED.
000 WGUS83 KMKX 271622 FLSMKX FLOOD STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1022 AM CST FRI FEB 27 2009 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN WISCONSIN...ILLINOIS... EAST BRANCH PECATONICA RIVER NEAR BLANCHARDVILLE AFFECTING LAFAYETTE COUNTY FOX RIVER NEAR NEW MUNSTER AFFECTING LAKE AND KENOSHA COUNTIES ROOT RIVER CANAL AT RAYMOND AFFECTING RACINE COUNTY SUGAR RIVER AT BRODHEAD AFFECTING GREEN AND ROCK COUNTIES WIC065-280422- /O.EXT.KMKX.FL.W.0007.000000T0000Z-090228T1912Z/ /BCHW3.1.ER.090227T1445Z.090228T0000Z.090228T0712Z.NO/ 1022 AM CST FRI FEB 27 2009 THE FLOOD WARNING CONTINUES FOR THE EAST BRANCH PECATONICA RIVER NEAR BLANCHARDVILLE. * UNTIL SATURDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 900 AM FRIDAY...THE STAGE WAS 11.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 11.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 11.3 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE AFTER MIDNIGHT TONIGHT. * AT 11.0 FEET...WATER COVERS HIGHWAY H AND FLOODWATERS ARE IN MCKELLAR PARK. $$ ILC097-WIC059-280421- /O.EXT.KMKX.FL.W.0004.090227T1829Z-090306T0600Z/ /NMSW3.1.ER.090227T1829Z.090302T0000Z.090306T0000Z.NO/ 1022 AM CST FRI FEB 27 2009 THE FLOOD WARNING CONTINUES FOR THE FOX RIVER NEAR NEW MUNSTER. * UNTIL FRIDAY MARCH 06...OR UNTIL THE WARNING IS CANCELLED. * AT 915 AM FRIDAY...THE STAGE WAS 9.8 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 10.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO RISE TO NEAR 12.0 FEET BY SUNDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY THURSDAY EVENING. * AT 11.6 FEET...WATER SURROUNDS A HOME NEAR THE INTERSECTION OF HIGHWAY 50 AND HIGHWAY W IN THE WHEATLAND AREA. $$ WIC101-280421- /O.EXT.KMKX.FL.W.0005.000000T0000Z-090301T0541Z/ /RAYW3.1.ER.090227T0633Z.090227T1800Z.090228T1741Z.NO/ 1022 AM CST FRI FEB 27 2009 THE FLOOD WARNING CONTINUES FOR THE ROOT RIVER CANAL AT RAYMOND. * UNTIL SATURDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 900 AM FRIDAY...THE STAGE WAS 9.4 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 9.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 9.5 FEET BY THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW LATE MORNING. * A STAGE OF 9.3 FEET CAN BE CONSIDERED TO BE ABOUT A 2 YEAR FLOOD. $$ WIC045-105-272203- /O.EXT.KMKX.FL.W.0006.000000T0000Z-090227T2203Z/ /BROW3.1.ER.090227T1112Z.090227T1330Z.090227T1603Z.NO/ 1022 AM CST FRI FEB 27 2009 THE FLOOD WARNING CONTINUES FOR THE SUGAR RIVER AT BRODHEAD. * UNTIL THIS AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 015 AM FRIDAY THE STAGE WAS 5.0 FEET. * MINOR FLOODING IS OCCURRING. * FLOOD STAGE IS 5.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY LATE THIS MORNING. * AT 5.0 FEET...SOME ROADS BECOME FLOODED ABOUT 6 MILES DOWNSTREAM IN AVON TOWNSHIP IN ROCK COUNTY. IN THE AVON BOTTOMS AREA OF ROCK COUNTY...SOME MINOR FLOODING DEVELOPS IN SUGAR RIVER PARK... INCLUDING THE BOAT RAMP. $$ BORGHOFF && RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION. (STAGES IN FT.) BANK- LATEST FORECAST STAGES - FLOOD FULL OBSERVED ...FOR 6 AM... LOCATION STAGE STAGE STAGE/TIME SAT SUN MON TUE BLANCHARDVILLE 11.0 9.0 11.03 09 AM 02/27 10.6 8.1 7.6 7.5 NEW MUNSTER 10.0 9.0 9.78 09 AM 02/27 11.0 11.8 12.0 11.8 RAYMOND 9.0 7.0 9.36 09 AM 02/27 9.2 8.2 7.0 6.0 BRODHEAD 5.0 4.5 5.02 09 AM 02/27 4.0 3.3 2.8 2.4 - HIGHEST 24 HOUR CHANGE - OBSERVED IN RIVER STAGE - STAGE IN (FT.) UP TO HIGHEST STAGE - THE LAST LATEST OBSERVED FORECAST IN - 7 DAYS STAGE NEXT 7 DAYS BLANCHARDVILLE 11.03 09 AM 02/27 M 11.30 06 PM 02/27 RAYMOND 9.36 09 AM 02/27 M 9.50 12 PM 02/27 BRODHEAD 5.11 07 AM 02/27 M 4.95 12 PM 02/27 NEW MUNSTER 9.78 09 AM 02/27 2.21 12.00 06 PM 03/01 ...BELOW IS PREDICTED 24 HOUR PRECIPITATION INFORMATION... (BCHW3) 6-HOUR PRECIPITATION AMOUNTS (IN.) BLANCHARDVILLE: 6 AM-NOON 0.00 BLANCHARDVILLE: NOON-6 PM 0.00 BLANCHARDVILLE: 6 PM-MIDNIGHT 0.00 BLANCHARDVILLE: MIDNIGHT-6 AM 0.00 (NMSW3) 6-HOUR PRECIPITATION AMOUNTS (IN.) NEW MUNSTER: 6 AM-NOON 0.00 NEW MUNSTER: NOON-6 PM 0.00 NEW MUNSTER: 6 PM-MIDNIGHT 0.00 NEW MUNSTER: MIDNIGHT-6 AM 0.00 (RAYW3) 6-HOUR PRECIPITATION AMOUNTS (IN.) RAYMOND: 6 AM-NOON 0.00 RAYMOND: NOON-6 PM 0.00 RAYMOND: 6 PM-MIDNIGHT 0.00 RAYMOND: MIDNIGHT-6 AM 0.00 (BROW3) 6-HOUR PRECIPITATION AMOUNTS (IN.) BRODHEAD: 6 AM-NOON 0.00 BRODHEAD: NOON-6 PM 0.00 BRODHEAD: 6 PM-MIDNIGHT 0.00 BRODHEAD: MIDNIGHT-6 AM 0.00
000 WGUS83 KMKX 272156 FLSMKX FLOOD STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 356 PM CST FRI FEB 27 2009 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN WISCONSIN...ILLINOIS... EAST BRANCH PECATONICA RIVER NEAR BLANCHARDVILLE AFFECTING LAFAYETTE COUNTY FOX RIVER NEAR NEW MUNSTER AFFECTING LAKE AND KENOSHA COUNTIES ROOT RIVER CANAL AT RAYMOND AFFECTING RACINE COUNTY WIC065-280956- /O.EXT.KMKX.FL.W.0007.000000T0000Z-090301T0259Z/ /BCHW3.1.ER.090227T1445Z.090228T0600Z.090228T1459Z.NO/ 356 PM CST FRI FEB 27 2009 THE FLOOD WARNING CONTINUES FOR THE EAST BRANCH PECATONICA RIVER NEAR BLANCHARDVILLE. * UNTIL SATURDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 0300 PM FRIDAY THE STAGE WAS 11.5 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 11.0 FEET. * AT 11.0 FEET...WATER COVERS HIGHWAY H AND FLOODWATERS ARE IN MCKELLAR PARK. $$ ILC097-WIC059-280955- /O.EXT.KMKX.FL.W.0004.000000T0000Z-090306T0900Z/ /NMSW3.1.ER.090227T1800Z.090302T0000Z.090306T0300Z.NO/ 356 PM CST FRI FEB 27 2009 THE FLOOD WARNING CONTINUES FOR THE FOX RIVER NEAR NEW MUNSTER. * UNTIL FRIDAY MARCH 06...OR UNTIL THE WARNING IS CANCELLED. * AT 0345 PM FRIDAY THE STAGE WAS 10.2 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 10.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 12.0 FEET BY SUNDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE THURSDAY BEFORE MIDNIGHT. * AT 12.1 FEET...WATER IS UP TO THE FLOOR LEVELS OF SOME HOMES IN THE WHEATLAND AREA. $$ WIC101-280955- /O.EXT.KMKX.FL.W.0005.000000T0000Z-090301T0000Z/ /RAYW3.1.ER.090227T0633Z.090228T0000Z.090228T1200Z.NO/ 356 PM CST FRI FEB 27 2009 THE FLOOD WARNING CONTINUES FOR THE ROOT RIVER CANAL AT RAYMOND. * UNTIL SATURDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 0300 PM FRIDAY THE STAGE WAS 9.3 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 9.0 FEET. * AT 9.3 FEET...A STAGE OF 9.3 FEET CAN BE CONSIDERED TO BE ABOUT A 2 YEAR FLOOD $$ && RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION. (STAGES IN FT.) BANK- LATEST FORECAST STAGES - FLOOD FULL OBSERVED ...FOR 6 AM... LOCATION STAGE STAGE STAGE/TIME SAT SUN MON TUE BLANCHARDVILLE 11.0 9.0 11.50 03 PM 02/27 11.3 8.1 7.6 7.5 NEW MUNSTER 10.0 9.0 10.24 04 PM 02/27 11.0 11.8 12.0 11.7 RAYMOND 9.0 7.0 9.33 03 PM 02/27 9.0 8.3 7.0 6.0 - HIGHEST 24 HOUR CHANGE - OBSERVED IN RIVER STAGE - STAGE IN (FT.) UP TO HIGHEST STAGE - THE LAST LATEST OBSERVED FORECAST IN - 7 DAYS STAGE NEXT 7 DAYS BLANCHARDVILLE 11.50 03 PM 02/27 5.70 11.79 12 AM 02/28 RAYMOND 9.37 12 PM 02/27 M 9.40 06 PM 02/27 NEW MUNSTER 10.24 04 PM 02/27 2.49 12.00 06 PM 03/01 ...BELOW IS PREDICTED 24 HOUR PRECIPITATION INFORMATION... (BCHW3) 6-HOUR PRECIPITATION AMOUNTS (IN.) BLANCHARDVILLE: 6 AM-NOON 0.00 BLANCHARDVILLE: NOON-6 PM 0.00 BLANCHARDVILLE: 6 PM-MIDNIGHT 0.00 BLANCHARDVILLE: MIDNIGHT-6 AM 0.00 (NMSW3) 6-HOUR PRECIPITATION AMOUNTS (IN.) NEW MUNSTER: 6 AM-NOON 0.00 NEW MUNSTER: NOON-6 PM 0.00 NEW MUNSTER: 6 PM-MIDNIGHT 0.00 NEW MUNSTER: MIDNIGHT-6 AM 0.00 (RAYW3) 6-HOUR PRECIPITATION AMOUNTS (IN.) RAYMOND: 6 AM-NOON 0.00 RAYMOND: NOON-6 PM 0.00 RAYMOND: 6 PM-MIDNIGHT 0.00 RAYMOND: MIDNIGHT-6 AM 0.00
000 WGUS83 KMKX 280316 FLSMKX FLOOD STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 916 PM CST FRI FEB 27 2009 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN WISCONSIN... EAST BRANCH PECATONICA RIVER NEAR BLANCHARDVILLE AFFECTING LAFAYETTE COUNTY WIC065-280346- /O.CAN.KMKX.FL.W.0007.000000T0000Z-090301T0259Z/ /BCHW3.1.ER.090227T1445Z.090227T2215Z.090228T0133Z.NO/ 916 PM CST FRI FEB 27 2009 THE FLOOD WARNING IS CANCELLED FOR THE EAST BRANCH PECATONICA RIVER NEAR BLANCHARDVILLE. * AT 0845 PM FRIDAY THE STAGE WAS 10.6 FEET. * FELL BELOW FLOOD STAGE AT 7:33 PM FRIDAY. * FLOOD STAGE IS 11.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO 7.1 FEET BY SUNDAY MORNING. * AT 11.0 FEET...WATER COVERS HIGHWAY H AND FLOODWATERS ARE IN MCKELLAR PARK. $$ && RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION. (STAGES IN FT.) BANK- LATEST - FLOOD FULL OBSERVED LOCATION STAGE STAGE STAGE/TIME BLANCHARDVILLE 11.0 9.0 10.64 09 PM 02/27 - HIGHEST 24 HOUR CHANGE - OBSERVED IN RIVER STAGE - STAGE IN (FT.) UP TO HIGHEST STAGE - THE LAST LATEST OBSERVED FORECAST IN - 7 DAYS STAGE NEXT 7 DAYS BLANCHARDVILLE 11.50 04 PM 02/27 2.34 10.67 12 AM 02/28 ...BELOW IS PREDICTED PRECIPITATION INFORMATION FOR THE LISTED SITES... (BCHW3) 6-HOUR PRECIPITATION AMOUNTS (IN.) BLANCHARDVILLE: 6 PM-MIDN 0.00 BLANCHARDVILLE: MIDN-6 AM 0.00 BLANCHARDVILLE: 6 AM-NOON 0.00 BLANCHARDVILLE: NOON-6 PM 0.00
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this river flood warning went out at Feb 27, 3:25 AM CST, 53 minutes earlier.
Area forecast discussion, Feb 27, 3:25 AM CST, 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 325 AM CST FRI FEB 27 2009 FORECAST FOCUS ON COLDER TEMPERATURES THROUGH THE WEEKEND...FAIRLY DRY FORECAST INTO NEXT WEEK. LATEST WATER VAPOR IMAGERY INDICATED A POTENT SHORTWAVE TROUGH MOVING THROUGH SOUTHEAST MINNESOTA INTO SOUTHWEST WISCONSIN. ANOTHER SHORTWAVE TROUGH WAS LOCATED OVER THE NORTHERN ROCKIES. REGION WAS BETWEEN NORTHERN UPPER LEVEL JET STREAM OVER CANADA...AND SOUTHERN JET OVER MAINLY THE SOUTHERN HALF OF THE COUNTRY. AT THE SURFACE...STRONG SURFACE LOW PRESSURE SYSTEM WAS MOVING NORTHEAST THROUGH LOWER MICHIGAN INTO LAKE HURON. .TODAY THROUGH SATURDAY NIGHT... WINTER WEATHER ADVISORY WILL BE CANCELLED...AS PRECIPITATION HAS TURNED TO ALL SNOW...AND HAS DIMINISHED IN INTENSITY TO MAINLY LIGHT SNOW AND FLURRIES. SURFACE HIGH PRESSURE FROM SOUTH CENTRAL CANADA WILL MOVE SOUTHEAST AND WEAKEN THROUGH THE REGION THROUGH SATURDAY NIGHT. THIS FEATURE SHOULD BRING QUIET WEATHER TO MOST OF THE AREA. ISOLATED LAKE EFFECT FLURRIES MAY OCCUR NEAR THE LAKESHORE COUNTIES TONIGHT AND SATURDAY MORNING...AS NORTHEAST WINDS OCCUR OVER THIS AREA. HOWEVER...DELTA T VALUES IN THE SURFACE TO 850MB LAYER ARE AROUND 8 DEGREES CELSIUS...AND BOUNDARY LAYER WINDS ARE BRISK. DRY AIRMASS ABOVE INVERSION AT 2000 FEET ALSO A NEGATIVE...THUS JUST A FLURRY MENTION. COLD AIR ADVECTION BEHIND DEPARTING LOW SHOULD BRING 1000/500MB THICKNESS VALUES MAINLY IN THE MID 520S DKM RANGE. THIS SHOULD RESULT IN BELOW NORMAL TEMPERATURES THROUGH THIS PERIOD. BRISK WINDS EARLY TODAY SHOULD SLOWLY WEAKEN AS THE LOW MOVES AWAY. .SUNDAY THROUGH THURSDAY... ANOTHER HIGH MOVES SOUTHEAST THROUGH THE REGION SUNDAY AND SUNDAY NIGHT. THIS SHOULD CONTINUE THE QUIET BUT COOL WEATHER ACROSS MOST OF THE AREA. LAKE EFFECT SNOW SHOWERS ARE POSSIBLE SUNDAY AFTERNOON AND EVENING NEAR THE LAKE...WITH ONSHORE BOUNDARY LAYER WINDS AND MODEST SURFACE TO 850MB DELTA T VALUES AROUND 12 DEGREES CELSIUS. BOUNDARY LAYER MOISTURE IS QUESTIONABLE...SO WENT WITH A SLIGHT CHANCE FOR NOW. AS HIGH SHIFTS EAST OF THE REGION NEXT WEEK...WEAK WARM AIR ADVECTION BRINGS MORE SEASONABLE TEMPERATURES INTO THE REGION. DRY FORECAST UNTIL LATER IN THE WEEK...WITH SYSTEM MOVING NORTHEAST THROUGH THE NORTHERN PLAINS AND UPPER MIDWEST. && .AVIATION... STRONG LOW PRESSURE MOVING QUICKLY AWAY TO THE EAST. DRY AIR GRADUALLY WORKS INTO THE AREA THIS AFTERNOON. MVFR CIGS TO BE EXPECTED UNTIL THINGS BEGIN TO CLEAR FROM EARLY TO MID AFTERNOON. MODEL LOW LEVEL RH LOOKS OVERDONE. WINDS DO TURN NE AND ALL MODELS IN AGREEMENT ON A LAKE CLOUDS MOVING INTO SE WI TAF SITES TONIGHT. AT THIS TIME...EXPECT THEM TO BE MVFR. && .MARINE... GALE WARNING TO BE KEPT IN PLACE THROUGH 18Z. THIS WILL EVENTUALLY BE FOLLOWED BY A SMALL CRAFT ADVISORY THROUGH SATURDAY. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...GALE WARNING UNTIL NOON CST TODAY FOR LMZ643>646. && SHORT/LONG TERM...08/WOOD AVIATION/MARINE...05/DAVIS
Hazardous weather outlook, Feb 27, 3:56 AM CST, 22 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 356 AM CST FRI FEB 27 2009 WIZ046-047-051-052-056>060-062>072-281000- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 356 AM CST FRI FEB 27 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT HEAVY RAINFALL YESTERDAY HAS CAUSED SOME RIVERS ACROSS FAR SOUTHERN WISCONSIN TO APPROACH OR EXCEED FLOOD STAGE. RIVERS MOST AFFECTED INCLUDE THE ROOT RIVER CANAL AT RAYMOND...FOX RIVER AT NEW MUNSTER AND THE SUGAR RIVER AT BRODHEAD. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SOME RIVER FLOODING WILL CONTINUE FOR A FEW DAYS ACROSS FAR SOUTHERN WISCONSIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LMZ643>646-280945- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 335 AM CST FRI FEB 27 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT A GALE WARNING IS IN EFFECT UNTIL NOON FOR STRONG NORTH WINDS. A SMALL CRAFT ADVISORY WILL BE ISSUED WHEN IT EXPIRES AND THAT WILL CONTINUE THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SMALL CRAFT ADVISORY CONDITIONS WILL CONTINUE INTO SATURDAY AFTERNOON FOR BRISK NORTHERLY WINDS. SMALL CRAFT ADVISORY CONDITIONS MAY BE MET FOR A TIME ON SUNDAY DUE TO BRISK NORTHEAST WINDS. DAVIS WWW.WEATHER.GOV/MKX
In the hours before
Local storm report, Feb 26, 11:50 PM CST, 4 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1150 PM CST THU FEB 26 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1050 PM FREEZING RAIN 1 W MADISON 43.08N 89.40W
02/26/2009 U0.00 INCH DANE WI PUBLIC
GLAZE OF ICE ON ROADS.
1101 PM FREEZING RAIN 6 SW MADISON 43.02N 89.47W
02/26/2009 U0.00 INCH DANE WI BROADCAST MEDIA
VERY ICY ROADS IN MADISON. MULTIPLE MAIN ROADS SHUT DOWN
WITH ACCIDENTS. GLAZE OF ICE COATING EVERYTHING AT WISC
TV CHANNEL 3 IN MADISON.
1130 PM FREEZING RAIN LOWELL 43.34N 88.82W
02/26/2009 U0.00 INCH DODGE WI TRAINED SPOTTER
MIXTURE OF FREEZING RAIN AND SLEET. COATING OF GLAZE ON
ROADS...WITH SLEET ON TOP OF IT.
&&
WOODThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 26, 8:22 PM CST | River Flood Warning | MKX | Kenosha | 3 days |
| Feb 26, 11:14 PM CST | Winter Weather Advisory | MKX | Columbia, Dane, Dodge, Fond du Lac, Green Lake, Jefferson and 5 more | 4 hr |
| Feb 27, 12:44 AM CST | River Flood Warning | MKX | Racine | 28 hr |
| Feb 27, 4:08 AM CST | River Flood Warning | MKX | Green, Rock | 12 hr |
| Feb 27, 12:50 PM CST | Small Craft Advisory | MKX | 19 hr |
Nearby
River Flood Warnings in Wisconsin, 2009Every river flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.